# SDR DALA2021032901819

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CORROSION SHEAR PLATE STR 23 L BTW FR 69/70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE PER A320 SRM 51-72-11. (1766232)
